RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 29, Issue 6  


Research Papers
Nisnevich sheafification of homotopy invariant presheaves with Witt-transfers
A. E. Druzhinin
1
Homotopy theory of normed sets I. Basic constructions
N. V. Durov
35
Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates
Yu. M. Meshkova, T. A. Suslina
99
Binomials whose dilations generate $H^2(\mathbb D)$
N. K. Nikolski
159
A moving lemma for motivic spaces
I. A. Panin
178
The Maxwell operator with periodic coefficients in a cylinder
A. O. Prokhorov, N. D. Filonov
182
On spectral asymptotics of the tensor product of operators with almost regular asymptotics
N. V. Rastegaev
197
Four-dimensional graph-manifolds with fundamental groups quasi-isometric to fundamental groups of orthogonal graph-manifolds
A. V. Smirnov
230
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019